RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb., 1995 Volume 186, Number 5, Pages 3–34 (Mi sm34)

This article is cited in 8 papers

Polynomials generated by a three-term recurrence relation with asymptotically periodic complex coefficients

D. Barriosa, G. L. Lopesb, E. Torranoa

a University of the Basque Country
b Carlos III University of Madrid

Abstract: In a previous paper of the authors the location of zeros of polynomials generated by a three-term recurrence relation with complex coefficients satisfying rather general conditions was studied. In particular, it was proved there that when these coefficients have limits in the complex plane, there are asymptotics of the ratio as in the Nevai–Blumenthal class of orthogonal polynomials. In this paper the case of asymptotically periodic recurrence coefficients is studied and the results known for the case of real recurrence coefficients are extended. Applications to rational approximation and continued fractions are presented.

UDC: 517.5

MSC: 30E10, 30B70, 41A21, 42C05

Received: 11.07.1994


 English version:
Sbornik: Mathematics, 1995, 186:5, 629–659

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025